Title: Fixed Point Theorems for T-Ciric Quasi-contractive Operator in CAT(0) Spaces
Author(s): G. S. Saluja
Pages: 14-24
Cite as:
G. S. Saluja, Fixed Point Theorems for T-Ciric Quasi-contractive Operator in CAT(0) Spaces, Int. J. Anal. Appl., 3 (1) (2013), 14-24.

Abstract


The purpose of this paper to study a three-step iterative algorithm for T-Ciric quasi-contractive (TCQC) operator in the framework of CAT(0) spaces and establish strong convergence theorems for above said scheme and operator. Our results improve and extend the recent corresponding results from the existing literature (see, e.g., [28, 29, 30] and some others).

Full Text: PDF

 

References


  1. A. Akbar and M. Eslamian, Common fixed point results in CAT(0) spaces, Nonlinear Anal.: Theory, Method and Applications, Vol. 74(5) (2011), 1835-1840.

  2. A. Beiranvand, S. Moradi, M. Omid and H. Pazandeh, Two fixed point theorems for spcial mappings, arXiv:0903.1504v1

  3. [math.FA].

  4. M.R. Bridson and A. Haefliger, Metric spaces of non-positive curvature, Vol. 319 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1999.

  5. K.S. Brown, Buildings, Springer, New York, NY, USA, 1989.

  6. F. Bruhat and J. Tits, ”Groups reductifs sur un corps local”, Institut des Hautes Etudes Scientifiques. Publications Mathematiques, 41 (1972), 5-251.

  7. L.B. Ciric, A generalization of Banach principle, Proc. Amer. Math. Soc. 45 (1974), 727-730.

  8. P. Chaoha and A. Phon-on, A note on fixed point sets in CAT(0) spaces, J. Math. Anal. Appl. 320(2) (2006), 983-987.

  9. S.K. Chatterjee, Fixed point theorems compactes, Rend. Acad. Bulgare Sci. 25 (1972), 727-730.

  10. S. Dhompongsa, A. Kaewkho and B. Panyanak, Lim’s theorems for multivalued mappings in CAT(0) spaces, J. Math. Anal. Appl. 312(2) (2005), 478-487.

  11. S. Dhompongsa and B. Panyanak, On 4-convergence theorem in CAT(0) spaces, Comput. Math. Appl. 56(10) (2008), 2572-2579.

  12. R. Espinola and A. Fernandez-Leon, CAT(k)-spaces, weak convergence and fixed point, J. Math. Anal. Appl. 353(1) (2009), 410-427.

  13. K. Goebel and S. Reich, Uniform convexity, hyperbolic geometry, and nonexpansive mappings, Vol. 83 of Monograph and Textbooks in Pure and Applied Mathematics, Marcel Dekker Inc., New York, NY, USA, 1984.

  14. N. Hussain and M.A. Khamsi, On asymptotic pointwise contractions in metric spaces, Nonlinear Anal.: Theory, Method and Applications, 71(10) (2009), 4423-4429.

  15. R. Kannan, Some results on fixed point theorems, Bull. Calcutta Math. Soc. 10 (1968), 71-76.

  16. M.A. Khamsi and W.A. Kirk, An introduction to metric spaces and fixed point theory, Pure Appl. Math, Wiley-Interscience, New York, NY, USA, 2001.

  17. S.H. Khan and M. Abbas, Strong and 4-convergence of some iterative schemes in CAT(0) spaces, Comput. Math. Appl. Vol. 61(1) (2011), 109-116.

  18. A.R. Khan, M.A. Khamsi and H. Fukhar-ud-din, Strong convergence of a general iteration scheme in CAT(0) spaces, Nonlinear Anal.: Theory, Method and Applications, Vol. 74(3) (2011), 783-791.

  19. W.A. Kirk, Fixed point theory in CAT(0) spaces and R-trees, Fixed Point and Applications, 2004(4) (2004), 309-316.

  20. W.A. Kirk, Geodesic geometry and fixed point theory, in Seminar of Mathematical Analysis (Malaga/Seville, 2002/2003), Vol. 64 of Coleccion Abierta, 195-225, University of Seville Secretary of Publications, Seville, Spain, 2003.

  21. W.A. Kirk, Geodesic geometry and fixed point theory II, in International Conference on Fixed point Theory and Applications, 113-142, Yokohama Publishers, Yokohama, Japan, 2004.

  22. W. Laowang and B. Panyanak, Strong and 4 convergence theorems for multivalued mappings in CAT(0) spaces, J. Inequal. Appl. Vol. 2009, Article ID 730132, 16 pages.

  23. L. Leustean, A quadratic rate of asymptotic regularity for CAT(0)-spaces, J. Math. Anal. Appl. 325(1) (2007), 386-399.

  24. S. Moradi, Kannan fixed point theorem on complete metric spaces and on generalized metric spaces depended on another function, arXiv:0903.1577v1 [math.FA].

  25. J. Morales and E. Rojas, Some results on T-Zamfirescu operators, Revista Notas de Matematics, 5(1) (2009), 64-71.

  26. J. Morales and E. Rojas, Cone metric spaces and fixed point theorems of T-Kannan contractive mappings, Int. J. Math. Anal. 4(4) (2010), 175-184.

  27. J. Morales and E. Rojas, T-Zamfirescu and T-weak contraction mappings on cone metric spaces, arXiv:0909.1255v1 [math.FA].

  28. Y. Niwongsa and B. Panyanak, Noor iterations for asymptotically nonexpansive mappings in CAT(0) spaces, Int. J. Math. Anal. 4(13) (2010), 645-656.

  29. A. Rafiq, Fixed points of Ciric quasi-contractive operators in generalized convex metric spaces, General Math. 14(3) (2006), 79-90.

  30. P. Raphael and S. Pulickakunnel, Fixed point theorems for T-Zamfirescu operators, Kragujevac J. Math. 36(2) (2012), 199-206.

  31. B.E. Rhoades, Fixed point iteration using infinite matrices, Trans. Amer. Math. Soc. 196 (1974), 161-176.

  32. S. Saejung, Halpern’s iteration in CAT(0) spaces, Fixed Point Theory and Applications, Vol. 2010, Article ID 471781, 13 pages, 2010.

  33. N. Shahzad, Fixed point results for multimaps in CAT(0) spaces, Topology and its Applications, Vol. 156(5) (2009), 997-1001.

  34. B.L. Xu and M.A. Noor, Fixed point iterations for asymptotically nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 267(2) (2002), 444-453.

  35. T. Zamfirescu, Fixed point theorems in metric space, Arch. Math. (Basel), 23 (1972), 292-298.